# SDR MALA050284

- Difficulty date: March 19, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 15,114 hours, 14,846 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: HTE95313
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

YELLOW HYD TEMP CAME ON IN FLT ENGINE 2 VALVE (NIPS) LIGHT STAYED ON WITH VALVE SHUT.  HYD PRESS ON YELLOW STAYED AT 3100 PSI WITH VALVE SWITCH IN OFF POSITION.  REMOVED AND REPLACED YELLOW HYD ISO VALVE P/N ON & OFF HTE9531-3, S/N ON FRTR023AX.
